# SDR SWAA2023061458213

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 35,782 hours, 16,482 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,790 hours, 16,489 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 960964
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED TAKEOFF AT 130 KNOTS FOR #1 ENGINE FAILURE. BLEW #1 FIRE BOTTLE FOR FIRE IN ENGINE<[01] REMOVED AND REPLACED #1 ENGINE PER MT #771-00-01. LEAK; AND OPS CHECK GOOD.
